Ain’t no nausea like chemo nausea. It will knock you right on your ass. Zofran and compazine can’t handle it, but adding in some Ativan helped.
When reading more about hand-foot syndrome, I realized I’ve had it before – back in 2013 while taking The Red Devil (Adriamycin). I don’t recall peeling, but my hands and feet turned bright red, were hot, sore, burning, and itching. I remember calling the oncology nurse, and being furious when she simply said, “Try not to walk.” I had a three year old so that was not an option. I remember yelling, “Do better!” before I hung up on her. I can’t recall how long it lasted. So far I’m doing okay in that regard. I’m following the protocol of lotioning and wearing socks, and flat comfy shoes. Please send good vibes that I can keep it at bay. I very much want to…NEED to be active this summer.
It’s 5:47 am, and I’ve been awake for about an hour, clearing my inboxes. I have four emails (ugh) and I want to be more organized. I need to start getting things together. You know why.
Last night, the bestie told me she bought a journal that she wants me to fill in for her with anything I see fit, like thoughts, poems, songs, etc. I’m thinking of it as a scrapbooking project and I’m excited to get started. I’m thinking maybe I’ll make some for the fam too.
Later today I have a psych zoom appointment, and then I’m getting fluids at the cancer center. Dr. B wants me to get them a couple times per week for the next few weeks as I adjust to this chemo. I’m not even on the full dose this cycle.
It’s Fine, right? It has to be.